# SDR AWXA200700717

- Difficulty date: May 28, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 71,614 hours, 30,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516079
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON CABIN FLOOR SUPPORT, BS 324 - BS 345, RBL 60, WL 208.1.  REPLACED CABIN FLOOR SUPPORT, BS 324 - BS 345, RBL 60, WL 208.1 IAW B757-200 SRM 51-40-02.
